Inventiones mathematicae

, Volume 139, Issue 1, pp 201–240 | Cite as

The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space

  • Guoliang Yu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Guoliang Yu
    • 1
  1. 1.Department of Mathematics, University of Colorado, Boulder, CO 80309–0395, USA¶(e-mail: gyu@euclid.colorado.edu)USA

Personalised recommendations